Arrrgh!!! One reason I had a bad couple of days!! (possible TMI alert)

  • 1 Replies
  • 275 Views
*

alliematt

  • Member
  • 435
    • View Profile
Possible TMI alert:

I've been dealing with a vaginal infection and was prescribed medication that was inserted into the vagina.

I also take hormones (patch and a cream) and while I used my patch this week, I didn't want to put hormone cream and the vaginal medication inside at the same time . . . so I used the medication but not the cream. 

Bad move.  I should have remembered that when I don't do my hormones, the results are not pretty.  There's also been major current events going on this week in the news, and while I haven't been watching news, I can't get away from the social media discussions about this particular issue.  I also had an adrenal crash due to poor sleeping Wednesday night. 

I am supposed to use the cream twice a week.  Tonight I'm scheduled to take it again.  My course of vaginal meds is finished, so I'll take the cream again tonight. 

*

Dee

  • Member
  • 1491
    • View Profile

I'm sorry you have had a bad couple of days.   :hug: